Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Photo 113.jpg

its the right side of my face...i know its reversed its the webcam on my comp

    From the album:

    Starting medication from my doctor

    • 4 pictures
    • 0 comments
    • 2 image comments

    Photo Information for Photo 113.jpg


    Recommended Comments

    if this is the worse it's ever beenand ur on perscribed meds, then your skin will clear up pretty well. What are you on? --best of luck

    Share this comment


    Link to comment
    if this is the worse it's ever beenand ur on perscribed meds, then your skin will clear up pretty well. What are you on? --best of luck

    I'm going to start doxycycline (spelling?)

    And the retin-A

    and some other gel...eep i forgot what its called haha

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×